# SDR SWAA2022032906991

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: CAPSTRIP FOR AFT CARGO PIT SIDEWALL PANEL 142KW JUST FWD OF THE DOOR IS CRACKED (P/N 453A2411-1) / VERIFIED NEW CAPSTRIP FOR AFT CARGO PIT SIDEWALL PNL 142KW JUST FWD OF THE DOOR I/A/W IPC 25-52-06-08 P/N 453A2411-1 A-TAG# A36851
